# SDR DALA2023032702330

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Uknknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2686667) DURING INSPECTION FOUND GOUGE TRACK LBL 3 LOCATED BTW STA 480 TO STA 500 AT FWD CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTION GOUGE TRACK (ZEE) LBL 3 LOCATED BTW STA 480 TO STA 500 AT FWD CARGO COMPARTMENT AS PER ERA 607079-14 REV. ORIGINAL.
